# SDR DALA2022022801270

- Difficulty date: February 24, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 67,319 hours, 21,970 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 AFTER DISARMING 2L DOOR SLIDE LIGHT REMAINED ILLUMINATED. CORRECTIVE ACTION: RESET GIRT BAR ARM SWITCHES. CYCLED ARM LEVER. OPS CKS NORMAL. (8870676)
